Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 99, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Jul 27, 2014, 10:12 PM EDT for Bell County, Whitley County, Kentucky. It was in force for 18 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2014, 10:12 PM EDT (02:12 UTC)
- Expired
- Jul 27, 2014, 10:30 PM EDT
- In force
- 18 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bell County, KY, Whitley County, KY
The radar
The Knoxville radar (KMRX), 72 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 10:20 PM EDT | TSTM WND DMG | Saxton, KY | SEVERAL TREES DOWN IN THE SOUTH END OF THE COUNTY INCLUDING ON HIGHWAYS 2996...628...1804 AND 25W. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 1:00 PM EDT | Tornado Watch | SPC | 11 hr |
| Jul 27, 8:00 PM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.2 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3837 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1139 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 171 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 10.2
The text
As transmitted, in the capitals the NWS used until 2016.
356
WUUS53 KJKL 280212
SVRJKL
KYC013-235-280230-
/O.NEW.KJKL.SV.W.0099.140728T0212Z-140728T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
1012 PM EDT SUN JUL 27 2014
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BELL COUNTY IN SOUTHEAST KENTUCKY...
SOUTHEASTERN WHITLEY COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 1030 PM EDT
* AT 1001 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PLEASANT
VIEW...AND MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PRUDEN AND FONDE AROUND 1020 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3659 8421 3676 8407 3659 8367 3658 8369
TIME...MOT...LOC 0212Z 304DEG 38KT 3661 8399
HAIL...1.00IN
WIND...60MPH
$$
RICHEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 9:50 PM EDT, 22 minutes earlier.
Area forecast discussion, Jul 27, 9:50 PM EDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 950 PM EDT SUN JUL 27 2014 .UPDATE... ISSUED AT 944 PM EDT SUN JUL 27 2014 UPDATED THE FORECAST TO BETTER REFLECT CURRENT CONDITIONS AND MODEL TRENDS. THE AREA NEAR THE TENNESSEE BORDER REMAINS QUITE ACTIVE WITH STRONG TO SEVERE THUNDERSTORMS, THIS AREA IS MOVING TO THE SOUTH AND SHOULD BE INTO TENNESSEE BY MIDNIGHT. THE AREA OF STORMS IN JOHNSON AND MARTIN REMAIN SUB SEVERE AND THEY WITH BE MOVING INTO WEST VIRGINIA BY 11 PM. THE ACTUAL COLD FRONT IN ENTERING FLEMING COUNTY FROM THE NORTHWEST. THERE WILL BE CLEARING BEHIND THE FRONT. THE STORMS WITH THE FRONT SHOULD ALSO BE DECREASING IN INTENSITY OVER THE NEXT COUPLE OF HOURS. UPDATE ISSUED AT 858 PM EDT SUN JUL 27 2014 UPDATED THE FORECAST TO EXTEND THE TORNADO WATCH THROUGH 2 AM. THE ACTIVITY WILL BE FAR MORE SCATTERED THIS EVENING THAN WHAT WE SAW EARLIER...HOWEVER THE ENVIRONMENT IS STILL UNSTABLE. LOOKING FOR THE ACTIVITY TO SHOW A DOWNWARD TREND AS THE SUN GOES DOWN. UPDATE ISSUED AT 622 PM EDT SUN JUL 27 2014 THE MOST INTENSE ACTIVITY HAS EXITED SOUTH AND SOUTHEAST OUT OF THE JKL FORECAST AREA. THERE IS STILL UNSTABLE AIR UPSTREAM TRYING TO ADVECT EASTWARD INTO THE AREA. BASED ON TRENDS...CONFIDENCE IS LOW FOR ADDITIONAL SIGNIFICANT SEVERE DEVELOPMENT THIS EVENING...BUT WOULD NOT RULE OUT THE NEED FOR ANOTHER WARNING TO BE ISSUED. AFTER COORDINATION WITH LMK AND SPC...HAVE LEFT THE TORNADO WATCH IN PLACE EARLY THIS EVENING. && .SHORT TERM...(THIS EVENING THROUGH MONDAY NIGHT) ISSUED AT 440 PM EDT SUN JUL 27 2014 SEVERE WEATHER EVENT WAS ONGOING DURING THE AFTERNOON. MAIN THREAT HAS BEEN LARGE HAIL...WITH REPORTS UP TO SOFTBALL SIZE SO FAR. MODELS HAVE NOT HANDLED THE CONVECTIVE DEVELOPMENT WELL AT ALL TODAY. HAVE HIGHLIGHTED THE CURRENT RADAR ACTIVITY FOR HIGH POPS...BLENDING TO POPS FOR TONIGHT WHICH ARE HIGHEST IN THE SOUTHEAST...WHERE THE THREAT OF PRECIP PERSISTS THE LONGEST TONIGHT BEFORE STABILIZATION TAKES PLACE FROM NW TO SE. SEVERE WX THREAT WILL PERSIST INTO THIS EVENING...WITH STRONG INSTABILITY AND AMPLE SHEAR. THE SHEAR WILL BECOME LESS DIRECTIONAL AND MORE SPEED AS TIME GOES BY. IN ADDITION...VERY DRY AIR WILL BE PRESENT IN THE MID LEVELS. THESE FACTORS WOULD SUGGEST HAIL CONTINUING TO BE THE MOST SIGNIFICANT THREAT. HOWEVER...WITH STORMS BEING MORE SURFACE BASED LATE IN THE DAY NOW...WINDS AND EVEN TORNADOES STILL NEED TO BE CONSIDERED. THE SURFACE COLD FRONT WILL PASS SOUTHEAST OUT OF OUR AREA OVERNIGHT. RESIDUAL LOW LEVEL MOISTURE WILL STILL BE GETTING SCOURED AWAY ON MONDAY. FORECAST SOUNDINGS WOULD STILL ALLOW FOR SOME SHOWERS TO POP UP ON MONDAY AFTERNOON AND INTO THE EVENING. THIS WOULD BE MORE PROBABLE IN THE NE PART OF THE AREA WHERE MID LEVEL TEMPS WILL BE COOLEST. MID LEVEL TEMPS MAY PREVENT ANY PRECIP IN OUR FAR SW...AND WILL LIKELY PREVENT THUNDER ELSEWHERE. ANY PRECIP WILL DIE OUT MONDAY NIGHT AS HEATING IS LOST AND THE MID LEVEL CAP STRENGTHENS. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 256 PM EDT SUN JUL 27 2014 THE MODELS START OUT IN VERY GOOD AGREEMENT WITH AN UPPER LOW OVER HUDSON BAY WITH AN UPPER TROUGH EXTENDING SOUTH ACROSS WEST VIRGINIA TO FLORIDA. THERE IS AN UPPER HIGH CENTER OVER WEST TEXAS WITH AN UPPER RIDGE EXTENDING INTO ALBERTA. AT THE SURFACE...THE BACK END OF THE PREVIOUS SYSTEM WILL ALREADY BE THROUGH THE AREA. THE UPPER LOW WILL STAY QUASI STATIONARY AND WITH TIME THE UPPER TROUGH RETROGRADES A LITTLE TO THE WEST. THIS TYPE OF PATTERN IS CONDUCIVE FOR MCS DEVELOPMENT TO POSSIBLY THEN MOVE ACROSS THE AREA AS SHORT WAVES MOVE DOWN THE BACK SIDE OF THE UPPER TROUGH. WITH THIS UPPER HIGH IN PLACE...THE SEASONABLY COOL WEATHER CONTINUES FOR THE GREAT LAKES AND THE OHIO VALLEY...WHILE IT WILL BE SWELTERING AND DRY OUT WEST. THE MODELS ARE IN GOOD AGREEMENT...SO PRETTY MUCH WENT WITH THE MODEL BLEND AND THEN MADE SOME CORRECTION DUE TO ELEVATION DIFFERENCES. ON THE DAYS THUNDERSTORMS ARE FORECAST...THE STORMS WILL BE MOSTLY DURING THE AFTERNOON AND EARLY EVENING. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 858 PM EDT SUN JUL 27 2014 THE THUNDERSTORM ACTIVITY WILL BE FAR MORE SCATTERED THIS EVENING THAN WHAT WE SAW EARLIER...HOWEVER THE ENVIRONMENT IS STILL UNSTABLE. LOOKING FOR THE ACTIVITY TO SHOW A DOWNWARD TREND AS THE SUN GOES DOWN. FOR THE TAF STATIONS...ONLY HAVE VCTS IN THE FORECAST FOR THE FIRST FEW HOURS. EXPECTING SOME FOG AND STRATUS TONIGHT DUE TO ALL OF THE RAINFALL THAT OCCURRED. A FRONT WILL MOVE ACROSS THE AREA TONIGHT AND MAY BRING SOME ISOLATED TO SCATTERED THUNDERSTORMS TO THE AREA. ONCE THE FOG BURNS OFF...TOMORROW AFTER 18Z...EXPECT VFR CONDITIONS. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...JJ SHORT TERM...HAL LONG TERM...JJ AVIATION...JJ
Hazardous weather outlook, Jul 27, 9:27 PM EDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 927 PM EDT SUN JUL 27 2014 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-282100- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON... HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG... INEZ...PIKEVILLE 927 PM EDT SUN JUL 27 2014 ...TORNADO WATCH 450 IN EFFECT UNTIL 2 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. THERE IS A HIGH POTENTIAL THAT THESE THUNDERSTORMS WILL BE STRONG TO SEVERE INTO THIS EVENING. THE MOST INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...LOCALIZED FLASH FLOODING...AS WELL AS ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL BE POSSIBLE MONDAY AFTERNOON AND EVENING. BETTER CHANCES OF THUNDERSTORMS WILL THEN OVERSPREAD ALL OF EASTERN KY DURING THE DAY ON FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN ANY OCCURRENCES OF HAIL...DAMAGING WIND GUSTS...AS WELL AS FLASH FLOODING THROUGH THIS EVENING. JJ
In the hours before
Special weather statement, Jul 27, 8:42 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 842 PM EDT SUN JUL 27 2014 KYZ087-088-280100- BELL-HARLAN- 842 PM EDT SUN JUL 27 2014 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 900 PM EDT SUNDAY EVENING... EAST CENTRAL BELL AND SOUTHWESTERN HARLAN. AT 843 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SHELALY...OR 9 MILES SOUTHEAST OF PINEVILLE...MOVING EAST AT 40 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...ALVA AROUND 850 PM EDT... RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM EDT MONDAY MORNING FOR EASTERN KENTUCKY. RICHEY
Special weather statement, Jul 27, 9:10 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 910 PM EDT SUN JUL 27 2014 KYZ079-083-084-280145- MCCREARY-PULASKI-WAYNE- 910 PM EDT SUN JUL 27 2014 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 945 PM EDT SUNDAY EVENING... CENTRAL MCCREARY... SOUTHWESTERN PULASKI AND NORTHERN WAYNE. AT 910 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTH OF PARNELL...OR 11 MILES NORTHWEST OF MONTICELLO...MOVING EAST AT 40 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...PARNELL AROUND 915 PM EDT...MONTICELLO AROUND 920 PM EDT...BETSEY AROUND 925 PM EDT...FRAZER AROUND 930 PM EDT...DELTA AROUND 935 PM EDT... RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM EDT MONDAY MORNING FOR EASTERN KENTUCKY. RICHEY
Special weather statement, Jul 27, 9:26 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 926 PM EDT SUN JUL 27 2014 KYZ083-084-280215- MCCREARY-WAYNE- 926 PM EDT SUN JUL 27 2014 ...AN AREA OF STRONG THUNDERSTORMS TO AFFECT THE FOLLOWING COUNTIES THROUGH 1015 PM EDT SUNDAY EVENING... SOUTHERN MCCREARY AND SOUTHERN WAYNE. AT 927 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS LOCATED 11 MILES SOUTHWEST OF CABELL...OR 13 MILES NORTH OF BYRDSTOWN...MOVING EAST AT 45 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...CABELL AROUND 935 PM EDT...ZULA AROUND 940 PM EDT...POWERSBURG AROUND 945 PM EDT... SLICKFORD AROUND 950 PM EDT...MOUNT PISGAH AROUND 955 PM EDT... RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THESE THUNDERSTORMS. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM EDT MONDAY MORNING FOR EASTERN KENTUCKY. RICHEY
Special weather statement, Jul 27, 9:44 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 944 PM EDT SUN JUL 27 2014 KYZ084-085-087-280230- MCCREARY-WHITLEY-BELL- 944 PM EDT SUN JUL 27 2014 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 1030 PM EDT SUNDAY EVENING... CENTRAL MCCREARY... SOUTHERN WHITLEY AND EXTREME SOUTHWESTERN BELL. AT 944 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WIBORG...OR NEAR WHITLEY CITY...MOVING EAST AT 40 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...WHITLEY CITY AROUND 950 PM EDT...PINE KNOT AROUND 955 PM EDT...DUCKRUN AROUND 1000 PM EDT...BOUNTY AROUND 1005 PM EDT...JELLICO CREEK AROUND 1010 PM EDT... A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM EDT MONDAY MORNING FOR EASTERN KENTUCKY. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM EDT MONDAY MORNING FOR NORTHEAST KENTUCKY. RICHEY
Special weather statement, Jul 27, 9:53 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 953 PM EDT SUN JUL 27 2014 KYZ107-110-119-120-280300- JOHNSON-MARTIN-PIKE-FLOYD- 953 PM EDT SUN JUL 27 2014 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 1100 PM EDT SUNDAY EVENING... EXTREME SOUTHEASTERN JOHNSON... SOUTHERN MARTIN... NORTHERN PIKE AND NORTHEASTERN FLOYD. AT 953 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ENDICOTT...OR 7 MILES EAST OF PRESTONSBURG...MOVING EAST AT 40 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...GULNARE AROUND 1000 PM EDT...PISO AROUND 1005 PM EDT...VARNEY AROUND 1010 PM EDT... CANADA AROUND 1015 PM EDT...MCANDREWS AROUND 1020 PM EDT... RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM EDT MONDAY MORNING FOR EASTERN KENTUCKY. RICHEY
Special weather statement, Jul 27, 10:11 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 1011 PM EDT SUN JUL 27 2014 KYZ083>085-280245- MCCREARY-WAYNE-WHITLEY- 1011 PM EDT SUN JUL 27 2014 ...A CLUSTER OF STRONG THUNDERSTORMS TO AFFECT THE FOLLOWING COUNTIES THROUGH 1045 PM EDT SUNDAY EVENING... SOUTHERN MCCREARY... SOUTHERN WAYNE AND SOUTHWESTERN WHITLEY. AT 1011 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED NEAR HIDALGO...OR 9 MILES SOUTHWEST OF MONTICELLO...MOVING EAST AT 45 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...BURFIELD AROUND 1020 PM EDT...PARMLEYSVILLE AROUND 1025 PM EDT...GREAT MEADOWS CAMPSITES AROUND 1030 PM EDT...CO-OPERATIVE AROUND 1035 PM EDT...BLUE HERON AROUND 1040 PM EDT... RESIDENTS CAN EXPECT UP TO ONE INCH OF RAIN...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM EDT MONDAY MORNING FOR EASTERN KENTUCKY. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM EDT MONDAY MORNING FOR NORTHEAST KENTUCKY. JACOBSON
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 8:45 PM EDT | Areal Flood Advisory | JKL | Bell, Knox, McCreary, Pulaski, Wayne, Whitley | 6 hr |
| Jul 27, 9:18 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Knox, Laurel, McCreary, Pulaski, Whitley | 57 min |
| Jul 27, 10:22 PM EDT | Areal Flood Advisory | JKL | McCreary, Wayne | 6 hr |
| Jul 27, 10:49 PM EDT | Flash Flood Warning | JKL | Whitley | 6 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.